# SDR SWAA2019040231246

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 43,189 hours, 21,175 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A276011
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER RED PULL STRAP COMPARTMENT COVER HOOK AND LOOP WORN.  R&R COVER PER AMM.
